| Texto completo | |
| Autor(es): |
Llibre, Jaume
;
Oliveira, Regilene D.
;
Rodrigues, Camila Ap B.
Número total de Autores: 3
|
| Tipo de documento: | Artigo Científico |
| Fonte: | SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES; v. 14, n. 1, p. 17-pg., 2020-01-17. |
| Resumo | |
We study the bifurcation of limit cycles from the periodic orbits of 2n-dimensional linear centers x. = A 0 x when they are perturbed inside classes of continuous and discontinuous piecewise linear differential systems of control theory of the form x. = A 0x +..(Ax +..(x 1)b), where is a continuous or discontinuous piecewise linear function, A 0 is a 2n x 2n matrix with only purely imaginary eigenvalues, is a small parameter, A is an arbitrary 2n x 2n matrix, and b is an arbitrary vector of R-n. (AU) | |
| Processo FAPESP: | 14/00304-2 - Singularidades de aplicações diferenciáveis: teoria e aplicações |
| Beneficiário: | Maria Aparecida Soares Ruas |
| Modalidade de apoio: | Auxílio à Pesquisa - Temático |
| Processo FAPESP: | 17/20854-5 - Teoria qualitativa das equações diferenciais ordinárias: integrabilidade, órbitas periódicas e retratos de fase |
| Beneficiário: | Regilene Delazari dos Santos Oliveira |
| Modalidade de apoio: | Auxílio à Pesquisa - Regular |